# SDR DALA14000193768

- Difficulty date: December 20, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 40,191 hours, 14,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD GALLEY LAVATORY FLOOR SUPPORT BS 312+8, LBL 12, WL 208 CORRODED.  MAINTENANCE R & R WITH NEW IAW SRM 53-10-51, AMM 20-60-07-913-801, SRM 51-40-02, AND SRM 51-40-05.
